fitness CLASSEs

We've curated an especially sweaty and rewarding schedule to fuel your mind and body. Our classes and events are for all fitness levels and take place within the downtown West Palm Beach district. 

Because we believe in sharing, opportunity and accessibility, all classes and events are free and open to the general public.

When signing up, please note your location and arrive 15 minutes early to account for parking at each location. Learn more about locations and where to park on our about page here.

Into District Fit but not exactly fitness classes? Check out our list of activities for the weekend here. 

 

Thanks to our fantastic partners, each class participant will receive:

  • 1 Wanderer bracelet

  • 1 bottle of water from Hope Water

  • 1 workout towel from LifeFitness

 

SEE YOU ALL TODAY! IF YOU DID NOT SIGN UP FOR A CLASS, CHECK in AT THE REGISTRATION TABLE for availability. 

 
 

Fri - 5:30PM

BARRE

THIS CLASS IS FULL. 

Barre | JACQUELYN QUESADA @studios_etc_

60 minute ballet barre class on the lawns. *MAKE SURE TO BRING YOUR OWN MAT!*

HILTON WEST PALM BEACH - LAWN

 

Fri - 6PM

POWER HOUR

6-6:30PM: 30 Min Total Body Power | SHANNON BLAIRE FITNESS

6:30-7PM: 30 Min Power Yoga Haute Yoga | JAN CONIGLIO COOK

HILTON WEST PALM BEACH - LAWN

 

Sat - 7AM

BIKE RIDE

Start and end at CityPlace. Ride is 40 miles to Delray at average pace of 20 MPH. BYOB: Must bring your own bike. Complimentary beverages and snacks following the ride, and encourage riders on take a yoga class after the ride! More information available HERE.

CITYPLACE - MEET AT WPB COLLECTIVE

 

Sat - 8:30AM

FIT KIDS

THIS CLASS IS FULL. 

Crossfit El Cid | KATIE WENTZ @crossfitelcid

60 minute kids bootcamp class focuses first on mechanics, followed by consistency, and finally intensity. Fit Kids is structured to include a functional movement as well as a workout regimen with emphasis on having fun while getting fit.

HILTON WEST PALM BEACH - BACK LAWN

 

Sat - 8:30AM

TOTAL BODY

Total Movement | ERIKA STRIMER @totalmovement

60 minutes of motivation at its finest! Move to the beat of the music while coordinating high intensity movement for a full body sweat session. 

HILTON WEST PALM BEACH - BACK LAWN

 

Sat - 9AM

WATER CYCLE

THIS CLASS IS FULL. 

Water Biking Studio | BENJAMIN YBARRA @waterbikingstudio

Wear your suit and get prepared for this in-pool workout!

HILTON WEST PALM BEACH - POOL

 

Sat - 10AM

WATER CYCLE

THIS CLASS IS FULL. 

Water Biking Studio | BENJAMIN YBARRA @waterbikingstudio

Wear your suit and get prepared for this in-pool workout!

HILTON WEST PALM BEACH - POOL

 

Sat - 10AM

YOGA

THIS CLASS IS FULL. 

Jennifer Martin Yoga | JENNIFER MARTIN @jennifermartinyoga

90 minute yoga class with yogi Jennifer Martin. This class is recurring at Hilton every Saturday at 10am. 

*Make sure to bring your own mat!*  (This is a recurring class every Saturday at Hilton West Palm Beach at 10am.)

HILTON WEST PALM BEACH - BACK LAWN

 

Sat - 10AM

YOGA

THIS CLASS IS FULL. 

Haute Yoga | NATALIE SEGAL @hauteyogapb

60 minute vinyasa yoga class held at the Culture Lab in the "luggage chapel" surrounded by the sounds of artist Stephen Vitiello's installation You are the Magic.

*MAKE SURE TO BRING YOUR OWN MAT!* (This is a recurring, weekly class that will continue every Saturday at 10am after District Fit with a suggested $10 donation.)

CITYPLACE - CULTURE LAB, SECOND FLOOR

 

Sat - 10AM

FIT KIDS

THIS CLASS IS FULL. 

Crossfit El Cid | KATIE WENTZ @crossfitelcid

60 minute kids bootcamp class focuses first on mechanics, followed by consistency, and finally intensity. Fit Kids is structured to include a functional movement as well as a workout regimen with emphasis on having fun while getting fit.

CITYPLACE - OFF THE SQUARE (FORMER RH SPACE)

 

Sat - 10AM

FEEL THE BEAT

Total Movement | ERIKA STRIMER @totalmovement

60 minutes of motivation at its finest! Move to the beat of the music while coordinating high intensity movement for a full body sweat session. 

CITYPLACE - SQUARE

 

Sat - 11AM

YOGA

Haute Yoga | BRITTANY MCKAY @hauteyoga

45 minute yoga class. *MAKE SURE TO BRING YOUR OWN MAT!*

CITYPLACE - OFF THE SQUARE (FORMER RH SPACE)

 

Sat - 11:30AM

BODY COMBAT

FitnessHub Studios | SYDNEY JONES @fithubstudios

60 minute high-energy, cardiovascular training class that combines moves from a range of martial arts disciplines. Class ends with a stretch and cool down period and is perfect for many different fitness levels and can be tailored to suit your specific needs.

CITYPLACE - SQUARE

 

Sat - 12:00PM

GOLF CONDITIONING

LifeFitness | JAMAL GIBSON

This 45 minute golf conditioning class focuses on how to get more out of your swing by perfecting the balance of coordination, flexibility and power. With a dynamic warm up, workout and cool down, experienced golf conditioning trainer Jamal Gibson will help you move better, feel better and swing better. 

HILTON WEST PALM BEACH - BACK LAWN

 

Sat - 12PM

BARRE 

Studios Etc. | JACQUELYN QUESADA @studios_etc_

60 minute barre without a barre class *MAKE SURE TO BRING YOUR OWN MAT!* 

CITYPLACE OFF THE SQUARE (FORMER RH SPACE)

 

Sat - 12:30PM

CROSSFIT

Crossfit El Cid | KATIE WENTZ @crossfitelcid

60 minute

CITYPLACE - SQUARE

 

Sat - 1PM

THYROID TALK

Nutritionist | TRACY MASTANDREA

Learn how the thyroid works, why it is important to our entire endocrine system, what thyroid deficiencies look like in everyday life, and what you can do from a functional nutrition role to support it at the Cellular Level! 

CITYPLACE - OFF THE SQUARE

 

Sat - 2PM

HIIT BOOTCAMP

Mendez Fitness | ANTHONY MENDEZ @anthonymendezfitness

This 60 minute HIIT style bootcamp class will consist of mobility drills to warm up the body and keep it injury free, then flow into multiple rounds of strength and performance exercises, all using your own body weight. The tempo, speed, and intensity will fluxate throughout the class.

CITYPLACE SQUARE

 

Sat - 2PM

CPR CLASS

Patton'd Comedy CPR | JASON PATTON

60 minute CPR training class taught by the owner of Patton'd Comedy CPR. Come learn how to save lives in a fun, exciting and stress free environment. Patton’d Comedy CPR will teach you how to preform CPR on adults, children and infants all while laughing and enjoying the class! We will also cover how to use an AED (CLEAR!) and how to help someone who is choking.

CITYPLACE - OFF THE SQUARE (FORMER RH SQUARE)

 

Sat - 3:30PM

FITNESS FASHION

More info coming soon!

CITYPLACE SQUARE

 

Sat - 3:30PM

MEDITATION

THIS CLASS IS FULL. 

MATT CARDONE | @mattcardonemeditation

During this 60 minutes medication, bring awareness to the details of your environment and bodily sensations, making a conscious effort to shift attention in order to increase physical and mental awareness. Mindfulness is more of a ‘waking state’ practice given that we are more fully conscious when it is happening. Bodies will be relaxed but minds alert and attentive— a state often referred to as “restful alertness.” This class is a practice of when the mind and body silently experience a particular sound, a mantra, and settle down automatically and spontaneously without any effort, focus, or concentration. It takes the mind beyond thought to its most settled state while maintaining full alertness, a state of inner contentedness.

CITYPLACE - OFF THE SQUARE (FORMER RH SPACE)

 

Sat - 7PM

CARDIO DANCE

Fitness Hub Studios | NICOLE BOON @fithubstudios

Shake your thang for 60 minutes with us and bring a little sass while you learn new moves even if you have two left feet. Cardio Dance is all about building choreography as we progress to the next track. Have fun, laugh, and torch the calories!

HILTON WEST PALM BEACH - LAWNS

 

Sat - 8PM

YOGA

Yoga by Shelly | SHELLY SAUNIER @yogabyshelly

Join Shelly Saunier under the Full Moon as she guides you through a calm and reflective Yin Yoga class. This practice incorporates deep mindful stretches that open the body while relaxing the mind and spirit. Beginner and expert yogis welcome!*MAKE SURE TO BRING YOUR OWN MAT!*

HILTON WEST PALM BEACH - BACK LAWNS